Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
s_s

dry patches and blurry vision while on accutane

Recommended Posts

My 3rd month on acctuane i have dry patches on my upper arm ,and the rest of my skin is tanned but those patches look like i have a fake tan on as the patches are white lol :wall::snooty: ,is that normal?and would moisturizing help the dry patches to disappear?my vision is also blurry and i get pains in my knees after working out. :think:

Share this post


Link to post
Share on other sites
My 3rd month on acctuane i have dry patches on my upper arm ,and the rest of my skin is tanned but those patches look like i have a fake tan on as the patches are white lol :wall::snooty: ,is that normal?and would moisturizing help the dry patches to disappear?my vision is also blurry and i get pains in my knees after working out. :think:

I would advise you to stop accutane and call your doctor first thing monday, and get in to a eye doctor. Blurry vision is not a good sign.

Also, I would advise you slow down working out, before u damage thoose knees even further, and hope they get better. It is not advised to do hard workouts while on accutane and would encourage you to speak to your physican.....

Please see the Roche online document.

http://www.rocheusa.com-products-accutane-pi.pdf

Share this post


Link to post
Share on other sites
My 3rd month on acctuane i have dry patches on my upper arm ,and the rest of my skin is tanned but those patches look like i have a fake tan on as the patches are white lol :wall::snooty: ,is that normal?and would moisturizing help the dry patches to disappear?my vision is also blurry and i get pains in my knees after working out. :think:

I would advise you to stop accutane and call your doctor first thing monday, and get in to a eye doctor. Blurry vision is not a good sign.

Also, I would advise you slow down working out, before u damage thoose knees even further, and hope they get better. It is not advised to do hard workouts while on accutane and would encourage you to speak to your physican.....

Please see the Roche online document.

http://www.rocheusa.com-products-accutane-pi.pdf

see i dont work out alot 5 hrs max a week,and my vision gets blurry only sometimes and side effect of accutane is dry eyes so i guess thats whats causin it ,i dont kno which eye drops to get for dry eyes

Share this post


Link to post
Share on other sites
My 3rd month on acctuane i have dry patches on my upper arm ,and the rest of my skin is tanned but those patches look like i have a fake tan on as the patches are white lol :wall::snooty: ,is that normal?and would moisturizing help the dry patches to disappear?my vision is also blurry and i get pains in my knees after working out. :think:

I would advise you to stop accutane and call your doctor first thing monday, and get in to a eye doctor. Blurry vision is not a good sign.

Also, I would advise you slow down working out, before u damage thoose knees even further, and hope they get better. It is not advised to do hard workouts while on accutane and would encourage you to speak to your physican.....

Please see the Roche online document.

http://www.rocheusa.com-products-accutane-pi.pdf

see i dont work out alot 5 hrs max a week,and my vision gets blurry only sometimes and side effect of accutane is dry eyes so i guess thats whats causin it ,i dont kno which eye drops to get for dry eyes

I would advise you to contact your doctor first thing tomorrow. If you type in the link I posted and read it, It will give you information on accutane and eye,joint and skin problems. This is from Roche themseleves. Some eye problems can be permanent.

Well, If you don't work out that much and your knees are hurting that should tell you something, accutane is affecting your joints.

I would not just assume that blurry vision is from dry eyes. I had some dry eyes my vision was not blurry...I would not suggest visine, there are better eye drops out there.

CALL YOUR DOCTOR FIRST THING TOMORROW MORNING.

Share this post


Link to post
Share on other sites

I have been experiencing the same dry skin and random red areas on my arms. I've started taking Omega 3s,6s,9s (GNC sells a great one, by Nordic Essentials I believe), and that helps immensely. Also, I've found Vaseline for Men's body/face lotion works really well on the arms to eliminate the dryness and red spots.

Share this post


Link to post
Share on other sites

yeah i guess so and i need to get a blood test but im 2 lazy to go i might go tomorro,im still waitin for my appointment with dermatologists i was placed on their waiting list dont kno how long that will take

Share this post


Link to post
Share on other sites
yeah i guess so and i need to get a blood test but im 2 lazy to go i might go tomorro,im still waitin for my appointment with dermatologists i was placed on their waiting list dont kno how long that will take

How are you getting accutane then? Are u in the U.S.? Being a women you should be having blood work every month?

Share this post


Link to post
Share on other sites

i live in ireland and my doctor prescribed accutane,but there are alot of doctors in that medical centre soo im goin to a different doctor now and he said i should get a blood test.

Share this post


Link to post
Share on other sites
I have been experiencing the same dry skin and random red areas on my arms. I've started taking Omega 3s,6s,9s (GNC sells a great one, by Nordic Essentials I believe), and that helps immensely. Also, I've found Vaseline for Men's body/face lotion works really well on the arms to eliminate the dryness and red spots.

omega3 is like fish and all that yea?i dont really like to eat fish but its good for inflamatin i kno..yeah i guess i will get vaseline lotion or any kind of lotion is ok as long as it moisturizes the skin but for my face i use a special lotion called 'simple'dont kno if u can get it in the states but its good and it doesnt irriate the skin..but it pisses me off when i just think my skin got clear i wake up the next morning i have another inflamed pimple :snooty: it seems like they will never go away but im still hoping my face will get clear in few months ,coz i dont socialize as much as i use to at all and its depressin.Even though my skin is gettin better and accutane on a low dose works well its still not perfect but

Share this post


Link to post
Share on other sites

I've heard good things about the Simple lotion.

I'm glad the new derm is encouraging a blood test; you don't want to end up with cirrhosis. Be careful with adding in many supplements to your diet while you're on Accutane. Talk to your derm about the advisability of said supplements. Even anything herbal can have dire consequences and can interact with medications, including birth control!

If you can get Aquaphor (by Eucerin) that's a terrific potion for the lips and the very dry patches you have. If you can't get Aquaphor, plain old petrolatum jelly is nice and very useful. :)

Share this post


Link to post
Share on other sites

naaa im not planning to add any supliments and its my doctor that told me i need to get a blood test im still waiting to see a dermatologist

Share this post


Link to post
Share on other sites

i havent had really bad blurry vision but on and off my eyes have been abit smeary like ive had moistuiser in them im on my 2nd go of tane and currently on day 13 i think my vision is fine now i am using eye drops to help with dry eyes but im fine now and havent had any probs with my eyes for a few days it seems to of settled but yes i would still mention it to derm x

Share this post


Link to post
Share on other sites

just started my 4th month, ive had blurry vision twice.. everytime its when i wake up from a nap or in the morning, when i close my eyes i do feel stingyness so that probably means my eyes are way dry.... also it is crusty alot, so much i have to clean my eyes every 2 hours .... will mention it to the dermatologist

im at the finish line, 1 more month... i hope i dont have to quit.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×